Works matching DE "HARDY-Littlewood method"
Results: 141
A reverse weighted inequality for the Hardy-Littlewood maximal function in Orlicz spaces.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 85, doi. 10.1023/A:1022809522201
- By:
- Publication type:
- Article
A polynomial Sárközy-Furstenberg theorem with upper bounds.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 111, doi. 10.1023/A:1022813623110
- By:
- Publication type:
- Article
Asymptotic radial symmetry and growth estimates of positive solutions to weighted Hardy-Littlewood-Sobolev system of integral equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 43, doi. 10.1007/s00526-011-0450-7
- By:
- Publication type:
- Article
A generalization of a hardy-littlewood theorem.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 5, p. 595, doi. 10.1007/s10958-012-0764-9
- By:
- Publication type:
- Article
Two-weight inequalities for the maximal operator in a Lebesgue space with variable exponent.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 6, p. 701, doi. 10.1007/s10958-011-0268-z
- By:
- Publication type:
- Article
Two-weight inequalities for fractional maximal functions and singular integrals in L spaces.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 173, n. 6, p. 656, doi. 10.1007/s10958-011-0265-2
- By:
- Publication type:
- Article
Boundedness of maximal, potential type, and singular integral operators in the generalized variable exponent Morrey type spaces.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 170, n. 4, p. 423, doi. 10.1007/s10958-010-0095-7
- By:
- Publication type:
- Article
RESTRICTED TESTING FOR THE HARDY-LITTLEWOOD MAXIMAL FUNCTION ON ORLICZ SPACES.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 1, p. 117
- By:
- Publication type:
- Article
Two-weighted norm inequality on weighted Morrey spaces.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 3, p. 426, doi. 10.3906/mat-1304-18
- By:
- Publication type:
- Article
The relation between variable Bessel potential spaces and Triebel-Lizorkin spaces.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 8, p. 599, doi. 10.1080/10652460802030631
- By:
- Publication type:
- Article
Maximum of the Characteristic Polynomial for a Random Permutation Matrix.
- Published in:
- Communications on Pure & Applied Mathematics, 2020, v. 73, n. 8, p. 1660, doi. 10.1002/cpa.21899
- By:
- Publication type:
- Article
A quantitative Hasse principle for weighted quartic forms.
- Published in:
- Mathematika, 2024, v. 70, n. 1, p. 1, doi. 10.1112/mtk.12236
- By:
- Publication type:
- Article
PARTITIONS INTO PRIME POWERS.
- Published in:
- Mathematika, 2021, v. 67, n. 2, p. 468, doi. 10.1112/mtk.12082
- By:
- Publication type:
- Article
MANIFESTATIONS OF THE GENERAL MODULAR RELATION.
- Published in:
- Siauliai Mathematical Seminar, 2012, v. 7, n. 15, p. 59
- By:
- Publication type:
- Article
ON THE WARING–GOLDBACH PROBLEM FOR ONE SQUARE, FOUR CUBES AND ONE BIQUADRATE.
- Published in:
- Bulletin of the Australian Mathematical Society, 2023, v. 107, n. 3, p. 416, doi. 10.1017/S0004972722000910
- By:
- Publication type:
- Article
ON SUMS OF TWO PRIME SQUARES, FOUR PRIME CUBES AND POWERS OF TWO.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 102, n. 2, p. 207, doi. 10.1017/S0004972719001382
- By:
- Publication type:
- Article
A NOTE ON THE ENDPOINT REGULARITY OF THE HARDY-LITTLEWOOD MAXIMAL FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 94, n. 1, p. 121, doi. 10.1017/S0004972715001392
- By:
- Publication type:
- Article
A strengthened version of the Hardy-Littlewood inequality.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 77, n. 3, p. 581, doi. 10.1112/jlms/jdm116
- By:
- Publication type:
- Article
Sums of four prime cubes in short intervals.
- Published in:
- Acta Mathematica Hungarica, 2019, v. 159, n. 1, p. 150, doi. 10.1007/s10474-019-00973-y
- By:
- Publication type:
- Article
New generalizations of Németh-Mohapatra type inequalities on time scales.
- Published in:
- Acta Mathematica Hungarica, 2017, v. 152, n. 2, p. 383, doi. 10.1007/s10474-017-0718-2
- By:
- Publication type:
- Article
Higher order derivative tests for exponential sums incorporating the Discrete Hardy-Littlewood method.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 134, n. 1/2, p. 12, doi. 10.1007/s10474-011-0140-0
- By:
- Publication type:
- Article
Twins of k-free numbers in arithmetic progressions.
- Published in:
- Acta Mathematica Hungarica, 2011, v. 130, n. 3, p. 223, doi. 10.1007/s10474-010-0006-x
- By:
- Publication type:
- Article
Extended Rearrangement Inequalities and Applications to Some Quantitative Stability Results.
- Published in:
- Communications in Mathematical Physics, 2016, v. 348, n. 2, p. 695, doi. 10.1007/s00220-016-2750-4
- By:
- Publication type:
- Article
A Gaussian Distribution for Refined DT Invariants and 3D Partitions.
- Published in:
- Communications in Mathematical Physics, 2014, v. 331, n. 3, p. 1029, doi. 10.1007/s00220-014-2051-8
- By:
- Publication type:
- Article
On the Partition of an Odd Number into Three Primes in a Prescribed Proportion.
- Published in:
- Mathematical Notes, 2019, v. 106, n. 1/2, p. 98, doi. 10.1134/S0001434619070101
- By:
- Publication type:
- Article
The Hardy-Littlewood theorem for multiple fourier series with monotone coefficients.
- Published in:
- Mathematical Notes, 2016, v. 99, n. 3/4, p. 503, doi. 10.1134/S0001434616030238
- By:
- Publication type:
- Article
Weighted integrability of double trigonometric series and of double series with respect to multiplicative systems with coefficients of class R BV S.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 3/4, p. 575, doi. 10.1134/S0001434612030327
- By:
- Publication type:
- Article
Jacob's ladders and the almost exact asymptotic representation of the Hardy-Littlewood integral.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 3/4, p. 414, doi. 10.1134/S0001434610090142
- By:
- Publication type:
- Article
New Poisson inequality for the Radon transform of infinitely differentiable functions.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1805-9
- By:
- Publication type:
- Article
A Note on the Regularity of the Two-Dimensional One-Sided Hardy-Littlewood Maximal Function.
- Published in:
- Journal of Function Spaces, 2018, p. 1, doi. 10.1155/2018/6759632
- By:
- Publication type:
- Article
ON THE HARDY-LITTLEWOOD-SOBOLEV TYPE SYSTEMS.
- Published in:
- Communications on Pure & Applied Analysis, 2016, v. 15, n. 6, p. 2059, doi. 10.3934/cpaa.2016027
- By:
- Publication type:
- Article
THE LIOUVILLE TYPE THEOREM AND LOCAL REGULARITY RESULTS FOR NONLINEAR DIFFERENTIAL AND INTEGRAL SYSTEMS.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 2, p. 565, doi. 10.3934/cpaa.2015.14.565
- By:
- Publication type:
- Article
Statistical Estimation of the Shannon Entropy.
- Published in:
- Acta Mathematica Sinica, 2019, v. 35, n. 1, p. 17, doi. 10.1007/s10114-018-7440-z
- By:
- Publication type:
- Article
Sharp estimates of p-adic hardy and Hardy-Littlewood-Pólya operators.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 1, p. 137, doi. 10.1007/s10114-012-0695-x
- By:
- Publication type:
- Article
Existence Results for Fractional Choquard Equations with Critical or Supercritical Growth.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2022, v. 29, n. 4, p. 859, doi. 10.1007/s44198-022-00065-6
- By:
- Publication type:
- Article
On the asymptotics of the shifted sums of Hecke eigenvalue squares.
- Published in:
- Forum Mathematicum, 2023, v. 35, n. 2, p. 297, doi. 10.1515/forum-2020-0359
- By:
- Publication type:
- Article
Exceptional sets for sums of almost equal prime cubes.
- Published in:
- Forum Mathematicum, 2019, v. 31, n. 6, p. 1489, doi. 10.1515/forum-2019-0030
- By:
- Publication type:
- Article
Pairs of diagonal quadratic forms and linear correlations among sums of two squares.
- Published in:
- Forum Mathematicum, 2015, v. 27, n. 4, p. 2025, doi. 10.1515/forum-2013-6024
- By:
- Publication type:
- Article
On compactness of Sobolev embeddings in rearrangement-invariant spaces.
- Published in:
- Forum Mathematicum, 2006, v. 18, n. 5, p. 839, doi. 10.1515/FORUM.2006.042
- By:
- Publication type:
- Article
Gabor Analysis on Wiener Amalgams.
- Published in:
- Sampling Theory in Signal & Image Processing, 2007, v. 6, n. 2, p. 129, doi. 10.1007/bf03549468
- By:
- Publication type:
- Article
Some applications of the regularity principle in sequence spaces.
- Published in:
- Positivity, 2018, v. 22, n. 1, p. 191, doi. 10.1007/s11117-017-0506-9
- By:
- Publication type:
- Article
Tauberian conditions for the $$(C, \alpha )$$ integrability of functions.
- Published in:
- Positivity, 2017, v. 21, n. 1, p. 73, doi. 10.1007/s11117-016-0407-3
- By:
- Publication type:
- Article
Holder-type inequalities of measurable operators.
- Published in:
- Positivity, 2017, v. 21, n. 1, p. 113, doi. 10.1007/s11117-016-0410-8
- By:
- Publication type:
- Article
Hardy-Littlewood and Caccioppoli-Type Inequalities for A-Harmonic Tensors.
- Published in:
- Journal of Inequalities & Applications, 2010, v. 2010, p. 1, doi. 10.1155/2010/351597
- By:
- Publication type:
- Article
Norm Comparison Estimates for the Composite Operator.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/943986
- By:
- Publication type:
- Article
Local Characterizations of Besov and Triebel-Lizorkin Spaces with Variable Exponent.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/417341
- By:
- Publication type:
- Article
CLASSIFICATION OF EXTREMAL FUNCTIONS TO LOGARITHMIC HARDY-LITTLEWOOD-SOBOLEV INEQUALITY ON THE UPPER HALF SPACE.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2018, v. 38, n. 8, p. 3939, doi. 10.3934/dcds.2018171
- By:
- Publication type:
- Article
A<sub>∞</sub> constants between BMO and weighted BMO.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2014, v. 90, n. 1, p. 11, doi. 10.3792/pjaa.90.11
- By:
- Publication type:
- Article
Weak Type Estimates of the Fractional Integral Operators on Morrey Spaces with Variable Exponents.
- Published in:
- Acta Applicandae Mathematicae, 2019, v. 159, n. 1, p. 1, doi. 10.1007/s10440-018-0181-2
- By:
- Publication type:
- Article
Non-smooth Atomic Decompositions for Generalized Orlicz-Morrey Spaces of the Third Kind.
- Published in:
- Acta Applicandae Mathematicae, 2016, v. 145, n. 1, p. 133, doi. 10.1007/s10440-016-0052-7
- By:
- Publication type:
- Article